# SDR NWAA074359946

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N8926E
- Make and model: Doug DC-9-31
- Aircraft serial: 45863
- Aircraft time: 73,049 hours, 77,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN SKIN AT FORWARD PASSENGER ENTRY DOOR CUTOUT AT AFT DOOR STOPS NR 3 AND NR 4.  REPAIRED PER EA 99-211049.
